Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On a conjecture of F. Móricz

Authors: G. Brown and K. Y. Wang
Journal: Proc. Amer. Math. Soc. 126 (1998), 3527-3537
MSC (1991): Primary 42B05
MathSciNet review: 1452795
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: F. Móricz has investigated the integrability of double lacunary sine series. His result, valid for special lacunary sequences, does not extend in the form originally conjectured, but we establish a suitably modified result.

References [Enhancements On Off] (What's this?)

  • 1. C.-P. Chen, Integrability of multiple trigonometric series and parseval's formula, J. Math. Anal. Appl. 186 (1994), 182-199. MR 95h:42011
  • 2. -, Weighted integrability and $l^1$-convergence of multiple trigonometric series, Studia Math. 108 (1994), 177-190. MR 95b:42010
  • 3. F. Móricz, Integrability of double lacunary sine series, Proc. of the AMS 110 (1990), 355-364. MR 90m:42020
  • 4. L. V. Zhizhiashvili, Certain questions from the theory of simple and multiple trigonometric and orthogonal series, Uspekhi Mat. Nauk 28 (1973), 65-127.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 42B05

Retrieve articles in all journals with MSC (1991): 42B05

Additional Information

G. Brown
Affiliation: Vice-Chancellor, University of Sydney, Sydney, New South Wales 2006, Australia

K. Y. Wang
Affiliation: Department of Mathematics, Beijing Normal University, 100871 Beijing, People’s Republic of China

Keywords: Double sine series, lacunarity, integrability
Received by editor(s): June 22, 1993
Received by editor(s) in revised form: February 12, 1997
Additional Notes: This work was supported by a grant from the Australian Research Council.
Communicated by: J. Marshall Ash
Article copyright: © Copyright 1998 American Mathematical Society

American Mathematical Society